MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PORTAL ENTRY KIT; KIT, SURGICAL INSTRUMENT, DISPOSABLE

STRYKER ENDOSCOPY-SAN JOSE PORTAL ENTRY KIT; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number CAT00241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a piece broke off of the device during the procedure that led to a 45 minute delay.The piece was retrieved.
 
Additional Manufacturer Narrative
Alleged failure: a piece of the device broke off and had to be recovered from the patient.Surgical delay of 45min.Not longer.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) improper insertion, not enough force during insertion or 2) excessive force applied on device.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PORTAL ENTRY KIT
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9417148
Report Number0002936485-2019-00534
Device Sequence Number2927817
Product Code KDD
UDI-Device Identifier07613252632863
UDI-Public07613252632863
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT00241
Device Catalogue NumberCAT00241
Device Lot Number003865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1